JMI cover

Journal of Mathematical Inequalities

Volume: 8

Year: 2014


Issue: 3 (September, 2014)
Article number / DOI Authors / Title Pages Abstract Article
08-28 Youjiang Lin, Gangsong Leng: Origin-symmetric bodies of revolution with minimal Mahler volume in 3-a new proof 375–404 View View
08-29 James A. Oguntuase, Lars-Erik Persson, Natasha Samko: Some Hardy type inequalities with "broken" exponent p 405–416 View View
08-30 Haiwu Huang, Dingcheng Wang, Qunying Wu, Jiangyan Peng: A supplement to the strong laws for weighted sums of φ-mixing random variables 417–425 View View
08-31 Hossein Noroozi, Alireza Ansari, Mohammad Shafi Dahaghin: Fundamental inequalities for fractional hybrid differential equations of distributed order and applications 427–443 View View
08-32 Shi-Guo Yang, Ji-Bing Qi, Yu-Ting Sun: Some inequalities for edge lengths and circum-radius of a simplex in hyperbolic space 445–451 View View
08-33 Chuangxia Huang, Sheng Guo, Lanzhe Liu: Boundedness on Morrey space for Toeplitz type operator associated to singular integral operator with variable Calderón-Zygmund kernel 453–464 View View
08-34 Haiwu Huang, Dingcheng Wang, Jiangyan Peng: On the strong law of large numbers for weighted sums of φ-mixing random variables 465–473 View View
08-35 Radouan Daher, Abdelmajid Khadari, Slim Omri: Uncertainty principle for the spherical mean operator 475–487 View View
08-36 Noha Eftekhari: Some remarks on (s,m)-convexity in the second sense 489–495 View View
08-37 Banyat Sroysang: More on some Hardy type integral inequalities 497–501 View View
08-38 Rong Hu: Generalized Minty prevariational inequality, invex-increase-along-rays property and invex-star-shaped optimization problem 503–523 View View
08-39 Junliang Wu, Dafei Wang: Sharpening of the inequalities of Schur, Eberlein, Kress and Huang, and new location of eigenvalues 525–535 View View
08-40 Branko Malešević, Maja Petrović: Barrow's inequality and signed angle bisectors 537–544 View View
08-41 Xinghui Wang, Shuhe Hu: On the maximal inequalities for conditional demimartingales 545–558 View View
08-42 Tong-Yi Ma: Lp-mixed intersection bodies 559–579 View View
08-43 P. Cerone: On extensions and applications of the Beesack inequality for bounding Riemann-Stieltjes integrals 581–595 View View
08-44 Jian Liu: A new inequality for a point in the plane of a triangle 597–611 View View
08-45 Xin-Sheng Yuan, Zhi-Gang Wang: Some BMO estimates for vector-valued multilinear operators 613–634 View View
08-46 Ying-Qing Song, Yu-Ming Chu, Bao-Yu Liu, Miao-Kun Wang: A note on generalized trigonometric and hyperbolic functions 635–642 View View
08-47 Liangpeng Xiong, Xiangdong Feng, Jianliang Zhang: Fekete-Szegö inequality for generalized subclasses of univalent functions 643–659 View View
08-48 Wen Wang, Shiguo Yang: Schur m-power convexity of generalized Hamy symmetric function 661–667 View View
08-49 Shigeru Furuichi: Operator inequalities among arithmetic mean, geometric mean and harmonic mean 669–672 View View
08-50 Keiichi Watanabe: On the range of the parameters for the grand Furuta inequality to be valid II 673–683 View View